Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having eptopic hartbeat. On beta blockers. Worsens after taking pill. Palpitations caused by pill?

Hi iv been havin heart palpatations for over a week now iv been to my doctors who told me im.having eptopic heart beat !!over the last few days it got worse so i went to the hozy had ecg and blood taken !! I have now been givin beta blockers tablets !! Iv been usin them two days now and dont really feel any netter !!iv been takin the pill constantly since sept with no breaks as my doctor told me to to help put weight on me , today i took my pill and realised my palpatations got worse , i research on google and believe the pill can cause this is this true is this the cause ???
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
abnormal heart sounds are a common manifestation. Determining whether benign or serious is at the discretion of particular cardiovascular examinations, that evaluate the integrity of the heart s anatomical and electrical function.
I would advise you unfailingly consult a cardiologist for a proper evaluation.
Luchuo, MD
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor